| Catalog Number |
C-TPN-3.0-55 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/03/2013
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol cap(b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
It was reported that the area of the picc line where the luer attaches to the line was loose and twisted around.It was also reported that when flushed, the luer blew off.There were no issues with the repair of the line.